Items where Author is "Brunotte, Horst"
Group by: Item Type | No Grouping Jump to: Article Number of items: 6. ArticleBrunotte, Horst (2017) Some comments on factors of CNS polynomial. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 33 (1). pp. 15-21. ISSN 0866-0174 Brunotte, Horst (2014) On canonical representatives of small integers. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 30 (1). pp. 1-15. ISSN 0866-0174 Brunotte, Horst (2012) Characterization of semi-CNS polynomials. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 28 (2). pp. 91-94. ISSN 0866-0174 Brunotte, Horst (2011) On the roots of expanding integer polynomials. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 27 (2). pp. 161-171. ISSN 0866-0174 Brunotte, Horst (2010) On real polynomials without nonnegative roots. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 26 (1). pp. 31-34. ISSN 0866-0174 Brunotte, Horst (2009) On Garcia numbers. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 25 (1). pp. 9-16. ISSN 0866-0174 |